# SDR DL72E982643

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT SIGN ON FACE OF LIFE RAFT COMPARTMENT, MAIN CABIN INOP ON TEST.  REPLACED RACK AND BATTERY PACK, OPN CKS OK.
